Sur les composantes dimensionnelles d'un espace compact
Fundamenta Mathematicae (1932)
- Volume: 19, Issue: 1, page 243-246
- ISSN: 0016-2736
Access Full Article
topHow to cite
topMazurkiewicz, Stefan. "Sur les composantes dimensionnelles d'un espace compact." Fundamenta Mathematicae 19.1 (1932): 243-246. <http://eudml.org/doc/212576>.
@article{Mazurkiewicz1932,
author = {Mazurkiewicz, Stefan},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {243-246},
title = {Sur les composantes dimensionnelles d'un espace compact},
url = {http://eudml.org/doc/212576},
volume = {19},
year = {1932},
}
TY - JOUR
AU - Mazurkiewicz, Stefan
TI - Sur les composantes dimensionnelles d'un espace compact
JO - Fundamenta Mathematicae
PY - 1932
VL - 19
IS - 1
SP - 243
EP - 246
LA - fre
UR - http://eudml.org/doc/212576
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.